# SDR AALA201511139006

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 70,939 hours, 10,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367005200200
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, AFT PIT FLOOR PANEL 152HF HAS THREE EACH CRACKS IN UPPER SKIN.  REPLACED FLOOR PANEL IAW SRM 51-42-11 & AMM 53-00-00-400-802.
